MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRESSING,EXUDERM,LP/THIN,HDROCOLD,4X4

Medline Industries, LP MEDLINE; DRESSING,EXUDERM,LP/THIN,HDROCOLD,4X4
Catalog Number MSC5100
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wound dressing is not as strong or holding as well as previous versions they have received.Customer states that the previous versions were sturdier and stuck to skin better.
 
Additional Manufacturer Narrative
Medline received a complaint regarding not as strong/holding as well; the customer reported the wound dressing was not as strong or holding as well as previous versions, and the product packaging included a handwritten note stating: "they are too thin ¿ hard to stick." the account returned a physical sample, and the product inside was new, unopened, and in its original packaging; the dressing appeared intact and unused, with no visible signs of contamination, damage, or manufacturing defects.Upon testing the returned sample, the adhesive performed as expected and held well, no issues were observed during evaluation, and the vendor review and peel strength testing results were qualified and met established product standards.Medline was unable to confirm the reported issue, the root cause has not been identified, and the product¿s performance complies with standard requirements.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRESSING,EXUDERM,LP/THIN,HDROCOLD,4X4
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50868212
Report Number1417592-2026-48698
Device Sequence Number21501375
Product Code NAD
UDI-Device Identifier10080196738526
UDI-Public10080196738526
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSC5100
Device Lot Number87525050022
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown